# SDR SWAA2022031232244

- Difficulty date: July 15, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 41,171 hours, 24,448 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ext Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON EXTERIOR FUSELAGE FILLER SKIN JUST BELOW TOILET SERVICE DOOR AT L/H STA. 867 LBL 24; WL 160 / REPAIRED EXTERNAL SKIN JUST BELOW TOILET WASTE SERVICE DOOR BS 867 LBL 24 WL 160 IAW ATS ER 19-04146 REV IR DATED 6AUG2019 AND SWA EA 1-752-2594 REV IR DATED 6AUG2019.
